Oh Sang Kwon, Nak Eun Cho, "On starlikeness and close-to-convexity of certain analytic functions", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 837025, 10 pages, 2004. https://doi.org/10.1155/S0161171204401197
On starlikeness and close-to-convexity of certain analytic functions
Our purpose is to derive some sufficient conditions for starlikeness and close-to-convexity of order of certain analytic functions in the open unit disk.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.